# SDR DALA2022110807204

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET UPPER CORNER AFT SIDE OF CUT OUT AT RH SLIDING CLEARVIEW WINDOW COCKTPIT (CPIL) IN REF NRC 00019. SUMMARY OF NRC 00073: CORNER AFT SIDE OF CUT OUT AT RH SLIDING CLEARVIEW WINDOW WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1, PRI 603296-14 REV 3 AND ER/A 603296-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-603296 ADDED FOR AC 9526. (LP #2485644)
